Previous |  Up |  Next


Title: Příspěvek k integraci Maxwellových rovnic (Czech)
Title: A contribution to the integration of the Maxwell equations (English)
Author: Teige, Karel
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 48
Issue: 2
Year: 1919
Pages: 234-237
Category: physics
DOI: 10.21136/CPMF.1919.121288
Date available: 2009-08-29T16:03:29Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_048-1919-2_9.pdf 608.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo